Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Representations of restricted Lie algebras of characteristic $ p$


Author: G. Hochschild
Journal: Proc. Amer. Math. Soc. 5 (1954), 603-605
MSC: Primary 09.1X
DOI: https://doi.org/10.1090/S0002-9939-1954-0066361-2
MathSciNet review: 0066361
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. Jacobson, Restricted Lie algebras of characteristic $ p$. Trans. Amer. Math. Soc. vol. 50 (1941) pp. 15-25. MR 0005118 (3:103g)
  • [2] -, A note on Lie algebras of characteristic $ p$. Amer. J. Math. vol. 74 (1952) pp. 357-359. MR 0047026 (13:816c)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 09.1X

Retrieve articles in all journals with MSC: 09.1X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1954-0066361-2
Article copyright: © Copyright 1954 American Mathematical Society

American Mathematical Society